# SDR JJBA201026758

- Difficulty date: April 28, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 26,664 hours, 37,926 cycles
- Engine: Pwa PW123
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302313
- Part serial: 24276
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ACFT ENROUTE HAD; CARGO BAY SMOKE WARNING ILLUM IN FLIGHT. CREW DIVERTED, DECLARED EMERGENCY AS PRECAUTION. LANDED WITH NO INCIDENT. MX FOUND NR1 SMOKE DETECTOR BAD. R & R SMOKE DETECTOR, OPS CHECK SATISFACTORY.
